# SDR DALA2023062105026

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SETTLEMENT AREA OF VOR/LOC ANTENNA PANELS UPPER LH (2L), LOWER LH (1L), UPPER RH (2R), AND LOWER RH (1R). SUMMARY IN REF NRC 00403: LEVEL CORROSION 2. SETTLEMENT AREA OF VOR/LOC ANTENNA PANELS UPPER LH (2L), LOWER LH (1L), UPPER RH (2R), AND LOWER RH (1R) WERE REPLACED PER BOEING CMM 34-51-02. (LP #2826891)
